# SDR DALA2015091105542

- Difficulty date: September 8, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 68,120 hours, 50,933 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW NOTICED AN ELECTRIC SMOKE ODOR IN CABIN AND COCKPIT JUST BEFORE BOARDING. MAINTENANCE FOUND A BURNED LIGHT CONNECTOR OVER SEAT 28ABC AND REPLACED THE BULB, BULB HOLDER AND BALLAST ASSY.
